Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact $ 2$-manifolds as maximal ideal spaces


Author: Alfred G. Brandstein
Journal: Proc. Amer. Math. Soc. 41 (1973), 498-500
MSC: Primary 46J20
MathSciNet review: 0324426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every compact $ 2$-manifold is (homeomorphic to) the maximal ideal space of an antisymmetric algebra which is Dirichlet on its Šilov boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J20

Retrieve articles in all journals with MSC: 46J20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0324426-3
PII: S 0002-9939(1973)0324426-3
Keywords: $ 2$-manifold, Dirichlet
Article copyright: © Copyright 1973 American Mathematical Society